# SDR ASOA2015071513362

- Difficulty date: June 28, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 28,945 hours, 20,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 549
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 549 FRAME ANGLE CORRODED BETWEEN STR 18-19L .  REMOVED CORROSION FROM ANGLE IAW SRM 51-21-06-001-001-A01.  BLENDED AREA WAS FOUND TO BE WITHIN LIMITS ON SRM 53-31-23-101-001-A01.  UPON FURTHER EVALUATION FOUND ADDITIONAL CORROSION ON ANGLE.  REMOVED FASTENERS TO FACILITATE CORROSION REMOVAL.   REMOVED CORROSION, REF SRM 51-42-06-001-001-A01, 51-42-22-001-001-A01 AND 51-21-06-001-001-A01.  MEASURED MECHANICALLY AND FOUND MINIMUM MATERIAL THICKNESS TO BE .044" IS OUT OF LIMITS IAW 53-00-07.  COMPLIED WITH EA 32-2015-277, REV DATED 7/8/15, PERMANENT REPAIR.  COMPLIED WITH EA 32-2015-277.
